# SDR 2023FA0000684

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: General aviation
- Aircraft: N17016
- Make and model: Agusta AW119MKII
- Aircraft serial: 15824
- Aircraft time: 87 hours, 42 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 109G2820V01101
- Part serial: NA
- Condition: Fatigued
- Location: Zone 100
- Part time: 87 hours, 42 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CORRUGATED FUEL LINE WAS FOUND CRACKED DURING A SYSTEM DISTRIBUTION CHECK. US NAVY INVESTIGATION FOUND TUBE FAILED IN FATIGUE ORIGINATING ON BOTH THE INNER AND OUTER DIAMETERS OF THE TUBE AND CONVERGED TOWARDS THE MIDPOINT. FAILURE IS LIKELY DUE TO (1) STRETCHING DURING INSTALLATION AND (2) SEVERAL SUBSEQUENT MAINTENANCE ACTIONS DISTURBING THE TUBE.
